Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 98-102
DOI: 10.12691/tjant-6-3-6
Open AccessResearch Article

Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials

Khadidja Boubellouta1, , Ali Boussayoud2 and Mohamed Kerada3

1LMAM Laboratory and Department of Mathematic, University Center of Mila, Mila, Algeria

2LMAM Laboratory and Department of Mathematic, Mohamed Seddik Ben Yahia University, Jijel, Algeria

32LMAM Laboratory and Department of Mathematic, Mohamed Seddik Ben Yahia University, Jijel, Algeria

Pub. Date: June 30, 2018

Cite this paper:
Khadidja Boubellouta, Ali Boussayoud and Mohamed Kerada. Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials. Turkish Journal of Analysis and Number Theory. 2018; 6(3):98-102. doi: 10.12691/tjant-6-3-6

Abstract

In this paper, we derive new generating functions for the products of k-Fibonacci numbers, k-Pell numbers, k-Jacobsthal numbers and the Chebychev polynomials of the second kind by making use of useful properties of the symmetric functions.

Keywords:
k-Fibonacci numbers k-Pell numbers k-Jacobsthal numbers generating functions symmetric functions

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Koshy, T, “Fibonacci and Lucas Numbers With Applications,” Wiley-Interscience, 2001.
 
[2]  Boussayoud, A. and Harrouche, N, “Complet Symmetric functions and k-Fibonacci Numbers,” Commun. Appl. Anal, 20.457-467. 2016.
 
[3]  Yilmaz, F. and Bozkurt, D, “The Generalized Order-k Jacobsthal Numbers,” Int. J. Contemp.Math.Sciences. 34 Sciences, 1685-1694. 2009.
 
[4]  Caldwell, C. k. and Komatsu, T, “Some Periodicities in the Continued fraction Expansion of Fibonacci and Lucas Dirichelet Series,” Fibonacci Quarterly, 48(1).47-55.2010.
 
[5]  Marques, D, “The Order of Appearance of the Product of Consecutive Lucas Numbers,” The Fibonacci Quarterly, 51(1). 38-43. 2013.
 
[6]  Shattuck, M, “Combinatorial Proofs of Determinant Formulas for the Fibonacci and Lucas Polynomial,” The Fibonacci Quarterly, 51(1).63-71.2013.
 
[7]  Falcόn, S and Plaza, Ả, “On the Fibonacci k-numbers,” Chaos, Solitons & Fractals, 32(5).1615-1624.2007.
 
[8]  Boussayoud, A., kerada, M. and Harrouche, N,, “On the k-Lucas numbers and Lucas Polynomails,” Turkish Journal of Analysis and Number, 5(3). 121-125. 2017.
 
[9]  Boussayoud, A., Abderrezzak, A, “On Some Identities and Generating Functions for Hadamard Product,” Electron. J. Math. Analysis Appl, 5 (2). 89-97.2017.
 
[10]  Boussayoud, A., Bolyer, M. and Kerada, M, “On Some Identities and Symmetric Functions for Lucas and Pell numbers,” Electron. J. Math. Analysis Appl, 5 (1). 202-207. 2017.
 
[11]  Boussayoud, A, “Symmetric functions for k-Pell Numbers at negative indices,” Tamap Journal of Mthematics and Statistics, 1ID20 .1-8. 2017.
 
[12]  Boussayoud, A, “On some identities and generating functions for Pell-Lucas numbers,” Online .J. Anal. Comb, 12.1-10.2017.
 
[13]  Boussayoud, A., Bouler, M. and Kerada, M, “A simple and accurate method for determination of some generalized sequence of numbers,” I nt. J. Pure Appl. Math, 108. 503-511. 2016.
 
[14]  Boussayoud, A., Abderrezzak, M.and Kerada, M, “Some applications of symmetric functions,” Integers, 15A#48.1-7.2015.
 
[15]  Boussayoud, A., Kerada, M., Sahali, R. and Rouibah, W,“Some Application on Generating Functions,”J. Concr. Appl. Math, 12.321-330.2014.
 
[16]  Boussayoud, A. and Kerada, M, “Symmetric and Generating Functions,” Int.Electron. J. Pure Appl. Math. 7. 195-203.2014.
 
[17]  Mezo, I, “Several Generating Functions for Second-Order Recurrence Sequences,” J. Integer Seq, 12.1-16.2009.
 
[18]  Bolat, C. and Kose, H, “On the Properties of k-Fibonacci Numbers,” Int . J. Contemp. Math. Sciences, 1097-1105. 2010.
 
[19]  Hoggatt, V.E, “Fibonacci and Lucas Numbers,” A publication of the Fibonacci Association. University of Santa Clara, Santa Clara. Houghton Mifflin Company, 1969.
 
[20]  Vorobiov, N. N, “Némeors de Fibonacci,” Editora MIR, URSS, 1974.